MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008800
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that the console showed an error code 200 (cooling system error chiller test fail), error code 190 (chiller busy on), and error code 185 (cooling system error ambient temp greater than 40 degrees celsius).The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
Update to block e1: initial reporter phone number the console was not returned for analysis; however, it was serviced at the facility of the customer by a field service engineer (fse).The fse confirmed that the saltwater entered the system, which caused a short circuit in the high voltage power supply (hvps).The system and hvps was checked for any damage, the optical bench condition, a functional test and electrical safety evaluation was performed.The system was handed over to the user fully functional and without restrictions.A review of the device instructions for use (ifu) and operators manual was completed.The ifu includes specific indications related to electrical safety, such as electrical hazards; warning: never open the laser console protective covers.Opening the covers will expose the user to high voltage components, the laser resonator, and possible laser radiation.Only lumenis-certified service technicians are qualified to work inside the console.Do not operate the laser if any of the cords are faulty or frayed.The laser should undergo routine inspection and maintenance per lumenis manufacturer's recommendations and institutional standards.To avoid risk of electric shock, this equipment must only be connected to a supply main with protective earth.Caution: do not spray or pour cleaning agents directly on the laser console or control screen.You may damage the console, screen, and laser system.Based on the information available, all compiled information on this investigation determines that the most probable cause is unintended use error caused or contributed to event was assigned to this investigation.
 
Event or Problem Description
It was reported that the console showed an error code 200 (cooling system error- chiller test fail), error code 190 (chiller busy on), and error code 185 (cooling system error-ambient temp greater than 40 degrees celsius).The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21857919
Report Number2124215-2025-23006
Device Sequence Number11942364
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public(01)07290109145419(11)230613(10)1075
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008800
Device Catalogue NumberGA-0008800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/14/2025
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown